Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On mean-periodicity. II


Author: Edwin J. Akutowicz
Journal: Trans. Amer. Math. Soc. 157 (1971), 449-457
MSC: Primary 42.30
MathSciNet review: 0284765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the problem of representing all solutions of certain homogeneous convolution equations through series of exponential polynomials. This representation is sought in the dual space $ \mathcal{M}'$ of a function space $ \mathcal{M}$, the latter consisting of entire functions satisfying growth conditions in horizontal directions. The space $ \mathcal{M}$ is a Fréchet space, which fact permits a simpler and more thorough treatment than that given in the paper [1]. The technique used here is based upon a method developed by L. Ehrenpreis [5] and V. P. Palamodov [3] in the theory of differential equations with constant coefficients. We map the Fourier transform space $ \mathcal{F}\mathcal{M}$ into a space of sequences,

$\displaystyle \rho :\mathcal{F}\mathcal{M} \backepsilon F \to (F({\lambda _1}),... ...lambda _1}),F({\lambda _2}), \ldots ,{F^{({p_2} - 1)}}({\lambda _2}), \ldots ),$

where $ \{ {\lambda _k}\} $ is the spectrum with multiplicity of a mean-periodic element of the dual space $ \mathcal{M}'$. The crucial point is to identify the quotient space $ \mathcal{F}\mathcal{M}/\ker \rho $.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.30

Retrieve articles in all journals with MSC: 42.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0284765-4
PII: S 0002-9947(1971)0284765-4
Keywords: Spectral analysis and synthesis, mean-periodic distributions, homogeneous convolution equations, linear topological space of entire functions and its dual, Fourier transform, Fantappiè indicator, interpolation
Article copyright: © Copyright 1971 American Mathematical Society